Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

How can I remove itching and small pimples on my face which appeared after stopping applying betnovate ?

Hello, I am a 30 year old Female in delhi, I am using Betnovate n from past 11 years on my complete face but i was not aware about its side effects. I got to know, that its a topical steroid , so i have stopped using it from three days and now facing itching on my face and small pimples has appeared. I don t know how can I leave it, as I have used it on regularly basis. Please help...
Asked On : Tue, 10 Apr 2012
Answers:  2 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

You have made a good decison to stop using betnovate for your face.But yes stopping it can lead to gradual appearance of side effects. Instead of stopping it suddenly you need to step it down with the ultimate goal of completely stopping it, as prolonged use is causes immense harm to your facial skin.
I suggest please meet a dermatologist who can discuss in detail your daily routine and taper it accordingly and also can suggest you ways to deal with side effects based on your skin type.

Take Care
Answered: Tue, 10 Apr 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
hi...dear gagan..,
Thanks for choosing HCM.,
BETNOVATE is topical steroid with Neomycin cream..,
Suddenly stops will produce ..withdrawal itching, redness.,
burning sensation...So don't stop abruptly..,
U follow these steps..,
1) Slowly tappering tha application Betnovate N...
like...alternatively, once in 2 days, once in 3 this..prolong the course..,
2) After 3 weeks cmpletely stops the cream...and starts the Momentsome cream..,
It is also steroid ., but mild to use...after 1 weeks...tapper it..,
and start with Moisturizing cream...z
3) Tab..Levoctrizine daily night times...,
4) Tab...Betamethasone...Walacort 0.5 mg daily morning times..,
will give very good resuilt...
SUNSCREEN LOTION is every time...thanQ
Answered: Tue, 10 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor